# SDR SIMA202309065001

- Difficulty date: September 5, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N227NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000543
- Aircraft time: 18,566 hours, 12,358 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR DIFFICULT TO OPEN-C/A-GAP CHECKS OF COCKPIT DOOR FRAME AND HINGES GOOD IAW ERJ AMM 52-51-01. GAP CHECK OF ELECTRO-MECHANICAL LATCH GOOD IAW ERJ AMM 52-51-03. CLEANED AND LUBED LATCH AND LOCK AS REQUIRED. OPC GOOD IAW ERJ AMM 52-51-03. NO OTHER DEFECTS.
